# SDR UHLA2010091600122

- Difficulty date: September 16, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 15,532 hours, 9,549 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SHOWING OPEN WITH DOOR ARMED.  FOUND DOOR LATCH INDICATION STUCK.  LUBED INDICATOR, OPS CHECK GOOD IAW EMB MM 52-21-01.
